Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Iterated bar complexes of $E$–infinity algebras and homology theories

Benoit Fresse

Algebraic & Geometric Topology 11 (2011) 747–838
Bibliography
1 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
2 G Arone, M Kankaanrinta, The homology of certain subgroups of the symmetric group with coefficients in ie(n), J. Pure Appl. Algebra 127 (1998) 1 MR1609516
3 G Arone, M Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999) 743 MR1669268
4 M G Barratt, P J Eccles, Γ+–structures. I. A free group functor for stable homotopy theory, Topology 13 (1974) 25 MR0348737
5 M Basterra, M A Mandell, Homology of En ring spectra and iterated THH arXiv:1007.5315
6 M A Batanin, Symmetrisation of n–operads and compactification of real configuration spaces, Adv. Math. 211 (2007) 684 MR2323542
7 M A Batanin, The Eckmann–Hilton argument and higher operads, Adv. Math. 217 (2008) 334 MR2365200
8 C Berger, Opérades cellulaires et espaces de lacets itérés, Ann. Inst. Fourier (Grenoble) 46 (1996) 1125 MR1415960
9 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
10 S Betley, J Słomińska, New approach to the groups Hn,Lien) by the homology theory of the category of functors, J. Pure Appl. Algebra 161 (2001) 31 MR1834077
11 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
12 N Bourbaki, Éléments de mathématique. Fasc. XXXVII. Groupes et algèbres de Lie. Chapitre II : Algèbres de Lie libres. Chapitre III : Groupes de Lie, 1349, Hermann (1972) 320 MR0573068
13 H Cartan, J C Moore, R Thom, J P Serre, Algèbres d’Eilenberg–Mac Lane et homotopie, , Secrétariat math. (1956) MR0087935
14 D Chataur, M Livernet, Adem–Cartan operads, Comm. Algebra 33 (2005) 4337 MR2184004
15 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
16 B Fresse, Koszul duality complexes for the cohomology of iterated loop spaces of spheres arXiv:1001.4650
17 B Fresse, Koszul duality of En–operads, to appear in Selecta Math. arXiv:0904.3123
18 B Fresse, La catégorie des arbres élagués de Batanin est de Koszul arXiv:0909.5447
19 B Fresse, On the homotopy of simplicial algebras over an operad, Trans. Amer. Math. Soc. 352 (2000) 4113 MR1665330
20 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
21 B Fresse, Théorie des opérades de Koszul et homologie des algèbres de Poisson, Ann. Math. Blaise Pascal 13 (2006) 237 MR2275449
22 B Fresse, Iterated bar complexes and the poset of pruned trees, Preprint (2008)
23 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
24 B Fresse, The bar complex of an E–infinity algebra, Adv. Math. 223 (2010) 2049 MR2601008
25 E Getzler, J Jones, Operads, homotopy algebra and iterated integrals for double loop spaces arXiv:hep-th/9403055
26 G Ginot, Homologie et modèle minimal des algèbres de Gerstenhaber, Ann. Math. Blaise Pascal 11 (2004) 95 MR2077240
27 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
28 D K Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962) 191 MR0142607
29 V A Hinich, V V Schechtman, On homotopy limit of homotopy algebras, from: "K–theory, arithmetic and geometry (Moscow, 1984–1986)" (editor Y I Manin), Lecture Notes in Math. 1289, Springer (1987) 240 MR923138
30 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
31 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
32 M Livernet, B Richter, An interpretation of En–homology as functor homology, to appear in Math. Z. arXiv:0907.1283
33 J L Loday, Generalized bialgebras and triples of operads, 320, Soc. Math. France (2008) MR2504663
34 S Mac Lane, Homology, 114, Academic Press (1963) MR0156879
35 M A Mandell, Topological André–Quillen cohomology and E André–Quillen cohomology, Adv. Math. 177 (2003) 227 MR1990939
36 M Markl, Distributive laws and Koszulness, Ann. Inst. Fourier (Grenoble) 46 (1996) 307 MR1393517
37 M Markl, Models for operads, Comm. Algebra 24 (1996) 1471 MR1380606
38 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
39 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
40 J E McClure, J H Smith, Multivariable cochain operations and little n–cubes, J. Amer. Math. Soc. 16 (2003) 681 MR1969208
41 C Reutenauer, Free Lie algebras, 7, Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1993) MR1231799
42 B Richter, A lower bound for coherences on the Brown–Peterson spectrum, Algebr. Geom. Topol. 6 (2006) 287 MR2199461
43 A Robinson, Gamma homology, Lie representations and E multiplications, Invent. Math. 152 (2003) 331 MR1974890
44 V A Smirnov, On the chain complex of an iterated loop space, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 1108, 1135 MR1024456
45 V A Smirnov, The homology of iterated loop spaces, Forum Math. 14 (2002) 345 MR1899289
46 C R Stover, The equivalence of certain categories of twisted Lie and Hopf algebras over a commutative ring, J. Pure Appl. Algebra 86 (1993) 289 MR1218107